# SDR SWAA2015051939846

- Difficulty date: April 3, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N7818L
- Make and model: Boeing 737-76N
- Aircraft serial: 28609
- Aircraft time: 45,846 hours, 26,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 7530294
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY ON THRESHOLD INBD STRAP, CORRODED BETWEEN BS 440 - 492, RBL 22.  R & R STRAP IAW SRM.
